Tokyo Journal of Mathematics

On Space-Like Hypersurfaces with Constant Mean Curvature of a Lorentz Space Form

U-Hang KI, He-Jin KIM, and Hisao NAKAGAWA

Full-text: Open access

Abstract

We study complete space-like hypersurfaces with constant mean curvature of a Lorentz space form.

Article information

Source
Tokyo J. Math., Volume 14, Number 1 (1991), 205-216.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130500

Digital Object Identifier
doi:10.3836/tjm/1270130500

Mathematical Reviews number (MathSciNet)
MR1108167

Zentralblatt MATH identifier
0739.53047

Citation

KI, U-Hang; KIM, He-Jin; NAKAGAWA, Hisao. On Space-Like Hypersurfaces with Constant Mean Curvature of a Lorentz Space Form. Tokyo J. Math. 14 (1991), no. 1, 205--216. doi:10.3836/tjm/1270130500. https://projecteuclid.org/euclid.tjm/1270130500


Export citation